| Model Number |
RONYX22508UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
12/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the 1st-rpl.Approximately 9 days post index procedure, patient suffered from chest pain - unspecified.Cec adjudicated the event as myocardial infarction (vessel unknown).Patient recovered.